# SDR SWIA2025080601064

- Difficulty date: January 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 44,716 hours, 28,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE MECHANISM CABLE DAMAGED.  PERFORMED FLEXBALL REPAIR TO AFT SERVICE DOOR SLIDE MECHANISM CABLE REF ERJ175-52-23-01 RS-2022-3017
